# SDR SWAA2022020722511

- Difficulty date: January 1, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STR 8L AIR CONDITIONING ATTACH BRACKET FRAME IS CRACKED AT BS 867 AROUND THE I/B FASTENER. / ACCOMPLISHED STR 8L AIR CONDITIONING ATTACH BRACKET FRAME REPAIR AT BS 867 PER EA 1-A53-12114 REV 4 DATE 11/12/2009
